Stability of Liquid Bridges between Unequal Disks under Zero-Gravity Conditions

Slobozhanin, L.A.; Gomez, M. y Perales Perales, José Manuel (1995). Stability of Liquid Bridges between Unequal Disks under Zero-Gravity Conditions. "Microgravity Science and Technology", v. 8 (n. 1); pp. 23-34. ISSN 0938-0108.

Descripción

Título: Stability of Liquid Bridges between Unequal Disks under Zero-Gravity Conditions
Autor/es:
  • Slobozhanin, L.A.
  • Gomez, M.
  • Perales Perales, José Manuel
Tipo de Documento: Artículo
Título de Revista/Publicación: Microgravity Science and Technology
Fecha: Mayo 1995
Volumen: 8
Materias:
Escuela: E.T.S.I. Aeronáuticos (UPM) [antigua denominación]
Departamento: Vehículos Aeroespaciales [hasta 2014]
Licencias Creative Commons: Reconocimiento - Sin obra derivada - No comercial

Texto completo

[img]
Vista Previa
PDF (Document Portable Format) - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (484kB) | Vista Previa

Resumen

The stability, of axisymmetric equilibrium shapes of a liquid bridge between two coaxial disks of different radii under zero-gravity conditions is investigated. The stability regions have been evaluated for different values of the ratio of the disk radii in terms of the dimensionless parameters which characterize the length and the volume of the bridge. It has been found that disk radii unequality radically changes the upper boundary of the stability region. The analysis of the shape of marginally stable equilibrium surfaces has been carried out. Relationships between the critical values of the parameters have been deduced for some particular cases, which are of special interest for the materials purification processes and growing of single crystals by the floating zone method: for typical values of the growing angle for semiconductor materials and for liquid volumes close to that of the cylinder having a radius equal to the mean radius of the disks

Más información

ID de Registro: 4999
Identificador DC: http://oa.upm.es/4999/
Identificador OAI: oai:oa.upm.es:4999
URL Oficial: http://www.springer.com/astronomy/space+exploration/journal/12217?changeHeader
Depositado por: Memoria Investigacion
Depositado el: 17 Nov 2010 09:23
Ultima Modificación: 20 Abr 2016 13:59
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • e-ciencia
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM